| Model Number |
55405-095-100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The implant has not returned for evaluation.Photographs were provided which confirm the event of a broken screw at the l5/s1 level.Review of device history records showed no manufacturing or processing related irregularities.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
It was reported that three screws broke postoperatively.The tulips were removed during revision surgery.The shanks were unable to be removed and remain in the patient.This is report 1 of 3.